# SDR USAASB02179

- Difficulty date: September 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHTS FROM SEAT ROWS 7 TO 23 AND THE RIGHT AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE AFT LEFT POSITION.  OPERATIONAL CHECK GOOD.  (M)
